# SDR SWAA2022020952742

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,944 hours, 28,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD SCUFF PLATE IS CRACKED. / REPAIRED PER R.O. 7530028-AKR.
